# SDR SIMA20150113001

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 36,963 hours, 34,064 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

W/S 1 HEAT FAILED IN ICING CONDITIONS.  SWAP SENSOR LEADS 3 & 4 TO 5 & 6 OF W/S 1 HEAT IAW MM 30-42-04.  OPERATIONS GOOD IAW MM 30-42-0.  NO W/S 1 HEAT FAIL MSG DISPLAY AT THIS TIME.
